# SDR P5CA2019032700041

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,335 hours, 21,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 17629
- Condition: Unsecure
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING REEL CASE OPENED AND ESCAPE REEL FELL. ( R&R DECENT DEVICE "C" IAW AMM 20-11-00 OK FOR SERVICE.  )
